Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

ImaNiceGuy
New User

Reged: 01/29/13
Posts: 15
Re: Atripla - my story
      09/17/13 11:29 PM

I don't have any side effects to speak of now. I started 8-9 months ago.
Glad you are improving :-)

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Atripla - my story ImaNiceGuy 09/17/13 01:47 PM
. * Re: Atripla - my story livingthelife   07/18/14 03:49 AM
. * Re: Atripla - my story anotherday   09/18/13 12:58 AM
. * Re: Atripla - my story anotherday   09/23/13 10:18 PM
. * Re: Atripla - my story ImaNiceGuy   09/18/13 01:36 AM
. * Re: Atripla - my story lilfshrmn   09/17/13 09:03 PM
. * Re: Atripla - my story ImaNiceGuy   09/17/13 11:29 PM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, gigi, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 2741

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3